# SDR IPXA2014012401573

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 73,550 hours, 11,178 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27044
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT INBD FLAP UPPER SURFACE DENTED AT XIFH249 AND XIFH255.     REPAIRED IAW SRM 57-00-01 REPAIR 1, FIG 201.
